# SDR DALA2022100306432

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,754 hours, 39,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CORROSION ON UPPER CHORD REAR SPAR AFT FACE IRSS 188 AT LEFT WING TRAILING EDGE. CORRECTIVE ACTION: SUMMARY OF NRC 103 : UPPER CHORD REAR SPAR AFT FACE IRSS 188 AT LEFT WING TRAILING EDGE WAS REPAIRED PER ER /A 602060-14 REV ORIGINAL SECTION I : PERMANENT REPAIR. (2432151)
